Mathematical Research Letters

Volume 27 (2020)

Number 3

WKB constructions in bidimensional magnetic wells

Pages: 647 – 663



Yannick Bonthonneau (Université de Rennes 1, Rennes, France)

Nicolas Raymond (Laboratoire Angevin de Recherche en Math´ematiques, Angers, France)


This article establishes, in an analytic framework and in two dimensions, the first WKB constructions describing the eigenfunctions of the pure magnetic Laplacian with low energy when the magnetic field has a unique minimum that is positive and non-degenerate.

Received 30 January 2019

Accepted 8 June 2019

Published 20 August 2020